# SDR CA150727001

- Difficulty date: July 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amd FALCON7X
- Engine: Pwc PW307A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT HAD AN ISSUE WITH NR 3 ENGINE OIL PRESSURE RUNNING MUCH HIGHER THAN NR 1 & 2 ENGINES. THE ACFT WAS DIVERTED.  PRELIMINARY RESULTS REVEALED, CARBON IN THE PRESSURE ACTUATING VALVE, PAV. TROUBLESHOOTING ONGOING.
